To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Asymptotic inference for … - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Asymptotic inference for dynamic panel estimators of infinite order autoregressive processes

Journal article
Authors Y. J. Lee
Ryo Okui
M. Shintani
Published in Journal of Econometrics
Volume 204
Issue 2
Pages 147-158
ISSN 0304-4076
Publication year 2018
Published at Department of Economics
Pages 147-158
Language en
Keywords impulse responses, time-series, one price, models, prediction, selection, bias, law, Business & Economics, Mathematics, Mathematical Methods In Social Sciences
Subject categories Economics and Business


In this paper we consider the estimation of a dynamic panel autoregressive (AR) process of possibly infinite order in the presence of individual effects. We employ double asymptotics under which both the cross-sectional sample size and the length of time series tend to infinity and utilize the sieve AR approximation with its lag order increasing with the sample size. We establish the consistency and asymptotic normality of the fixed effects estimator and propose a bias-corrected fixed effects estimator based on a theoretical asymptotic bias term. Monte Carlo simulations demonstrate the usefulness of bias correction. As an illustration, the proposed methods are applied to dynamic panel estimation of the law of one price deviations among US cities. (C) 2018 Elsevier B.V. All rights reserved.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?